MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 11" (28 CM) APPX 1.1ML, SMALLBORE EXT SET W/3-PORT NANOCLAVE¿ MANIFOLD, CHECK VA; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 11" (28 CM) APPX 1.1ML, SMALLBORE EXT SET W/3-PORT NANOCLAVE¿ MANIFOLD, CHECK VA; STOPCOCK, I.V. SET
Catalog Number AM3127
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4 and h4 the lot#, expiration date, and manufacture date are unknown.The investigation is pending completion.Upon completion a supplemental mdr will be submitted.
 
Event or Problem Description
A complaint was received regarding a 11" (28 cm) appx 1.1ml, smallbore ext set w/3-port nanoclave¿ manifold, check valve, clave¿ clear, luer lock that experienced leakage.The reporter stated that they had encountered leaking from the exact spot of where the collar bonds onto the extension set of the set while they were infusing lipids.It was also stated that the only difference was they were unable to spin the collar and it was just leaking.It was also stated that it was used throughout the night after hanging fluids.The event date occurred on (b)(6) 2025 during infusion.Sample photo was provided showing the defective product that leaked.Thus, there was patient involvement, no human harm and there was delay in therapy reported.
 
Additional Manufacturer Narrative
Investigation summary a series of photos were shared by customer, where customer is indicating on a blue circle the defective area, where an unknown fluid is observed coming from inside the female luer's threads, no additional damage or anomalies are observed.One (1) used.List #am3127, connected to an used.List #unknown, extension tubing with filter and clave and one used.List #unknown, yellow extension tubing with filter and clave were returned for evaluation.As received no physical damage or anomalies was observed.The sample was tested according to procedure and a leak from between adaptor and nanoclave manifold body's thread was observed, no additional leak was observed along the set.A device history record lot # review could not be conducted because no lot number(s) was/were identified.Complaint of leaks can be confirmed based on the physical used sample evaluation.The probable cause was due to an incomplete insertion during manual process assembly in ensenada.

Brand Name
11" (28 CM) APPX 1.1ML, SMALLBORE EXT SET W/3-PORT NANOCLAVE¿ MANIFOLD, CHECK VA
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21922534
Report Number9617594-2025-00856
Device Sequence Number9031423
Product Code FMG
UDI-Device Identifier00887709122949
UDI-Public00887709122949
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM3127
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer05/01/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown